Pregnant. Took Cytotec. Had bleeding. Feeling bloated stomach and vomiting. Still pregnant?
User rating for this question
A friend took cytotec for 7-8 wks pregnancy. 4 tablets taken orally and 2 inserted. Had bleeding for 4-5 days like normal menstruation but now stopped. After 9 days, she still feel like pregnant. Her tummy is bloated, no urge to eat and have this "vomiting" feeling and acidic like taste bud. Could there be something wrong?
Posted Sat, 22 Jun 2013 in Women's Health
Answered by Dr. Rhea Chanda 19 minutes later
Follow-up: Pregnant. Took Cytotec. Had bleeding. Feeling bloated stomach and vomiting. Still pregnant? 6 minutes later
Answered by Dr. Rhea Chanda 8 hours later
if the abortion is complete then thse symptoms shoulnt be there. Acidity of course must be treated. You can take antacid syrup for a few days before meals and avoid oily spicy food. The bloating could be related to acidity but before confirming that it needs to be determined that the medical abortion worked. After every medical abortion, its imperative that an ultrasound be done. Take another pregnancy test and see if the test remains positive.
Follow-up: Pregnant. Took Cytotec. Had bleeding. Feeling bloated stomach and vomiting. Still pregnant? 3 hours later
Answered by Dr. Rhea Chanda 5 hours later
Well definitely this is a failure of medical abortion. Now whether its an incomplete abortion depends on the ultrasound. You really need to get that test. You should go to the doctor who gave you the drugs in the first place. The medicines were taken incorrectly. You will need a surgical abortion if the ultrasound says the pregnancy is still viable.Now, the radiologist may know that this occurred due to abortion drugs. For your own sake, this needs to be dealt with. If you are in the middle east,then i understand your concern But the symptoms will continue and the bleeding will continue unless treated.